# SDR AALA20150509007

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 48,061 hours, 7,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3A EMER AISLE LIGHT WIRE BROKEN.  REPLACED LIGHT ASSEMBLY IAW 767 33-51-01 WITH GOOD OPERATIONAL CHECK.
